MAUDE Adverse Event Report: LUMENISLTD LIGHTSHEER DESIRE; INTENSE PULSE LIGHT DELIVERY DEVICE

LUMENISLTD LIGHTSHEER DESIRE; INTENSE PULSE LIGHT DELIVERY DEVICE
Model Number LIGHTSHEER DESIRE
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code Burning Sensation (2146)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility by phone or mail to obtain more information, incident form, and photos which weren't sent as the facility representative mentioned the patients weren't injured at all.An examination of the subject device was done by a lumenis service engineer after verifying all system functions.He tried calibrating the handpiece.The energy was still too high.He replaced the computer board but the computer board that was shipped did not work.There is still no conclusion as the investigation is still ongoing, and it's not clear if this could lead to serious injury.No clinical evaluation was required as the facility rep.Said the patients didn't sustain any burns only redness that resolved on its own in one case and resolved with a topical ointment.While the information received to date confirms that no injury had occurred, the case is still under investigation.As per potential injury, if it were to recur, currently it is being assumed that it can cause a serious injury.This will be further investigated by a technical evaluation of the system in order to confirm if serious injury really can occur if this issue were to recur.Lumenis is reporting the event in an abundance of caution.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on two patients who sustained burns at the bikini and upper leg areas following treatment by lightsheer desire device.This complaint represents both patients as no patient incident forms were sent.

Brand Name
LIGHTSHEER DESIRE
Common Device Name
INTENSE PULSE LIGHT DELIVERY DEVICE
Manufacturer (Section D)
LUMENISLTD
6 hakidma street
yokneam, 20692
IS  20692
MDR Report Key11620803
Report Number3004135191-2021-00022
Device Sequence Number4365080
Product Code GEX
UDI-Device Identifier07290109140384
UDI-Public07290109140384
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLIGHTSHEER DESIRE
Device Catalogue NumberGA-1170000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1